Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Hecke rings of congruence subgroups


Author: Nelo D. Allan
Journal: Bull. Amer. Math. Soc. 78 (1972), 541-545
MSC (1970): Primary 2220; Secondary 2265, 4256, 2070
DOI: https://doi.org/10.1090/S0002-9904-1972-12990-2
MathSciNet review: 0304563
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Iwahori and H. Matsumoto, On some Bruhat decomposition and the structure of the Hecke rings of p-adic Chevalley groups, Inst. Hautes Études Sci. Publ. Math. No. 25 (1965), 5-48. MR 32 #2486. MR 185016
  • 2. I. Satake, Theory of spherical functions on reductive algebraic groups over p-adic fields, Inst. Hautes Études Sci. Publ. Math. No. 18 (1963), 5-69. MR 33 #4059. MR 195863
  • 3. T. Tamagawa, On the ζ-function of a division algebra, Ann. of Math. (2) 77 (1963), 387-405. MR 26 #2468. MR 144928

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 2220, 2265, 4256, 2070

Retrieve articles in all journals with MSC (1970): 2220, 2265, 4256, 2070


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12990-2

American Mathematical Society